MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Axios?; gallbladder drainage stent and delivery system

BOSTON SCIENTIFIC CORPORATION Axios?; gallbladder drainage stent and delivery system
Model Number M00553640
Medical Device Problem Codes Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted in the gallbladder to treat cholecystitis during an endoscopic ultrasound gallbladder drainage procedure performed on (b)(6)2026.During the procedure, the physician reported that the stent failed to deploy.The procedure was able to be completed by using another of the same device.There were no patient complications reported as a result of this event.Note: it was reported that the entire handle was rotated.However, the hot axios stent and delivery system instructions for use state "rotate the winged luer lock clockwise to secure the delivery system handle to the echoendoscope." the physician did not follow the steps cited in the instructions for use (ifu).Note: it was reported that the size of the scope used was 3.2 mm working channel.However, per the axios stent and electrocautery- enhanced delivery system instructions for use, the working channel of the scope should be 3.7mm or larger.The stent is not compatible with a scope with a working channel size of 3.2 mm.
 
Additional Manufacturer Narrative
Lock h6: imdrf device code a150201 captures the reportable event of stent failure to deploy.

Brand Name
Axios?
Common Device Name
gallbladder drainage stent and delivery system
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50868657
Report Number3005099803-2026-03914
Device Sequence Number10690552
Product Code QXH
UDI-Device Identifier08714729904588
UDI-Public(01)08714729904588(17)280317(10)38862365
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553640
Device Catalogue NumberM00553640
Device Lot Number0038862365
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown